Remarks on the asymptotic hecke algebra

Alexander Braverman, David Kazhdan

Research output: Chapter in Book/Report/Conference proceedingChapterpeer-review

1 Citation (Scopus)

Abstract

Let G be a split reductive p-adic group, I ⊂ G be an Iwahori subgroup, H(G) be the Hecke algebra and C(G) ⊃ H(G) be the Harish-Chandra Schwartz algebra. The purpose of this note is to define (in spectral terms) a subalgebra J(G) of C(G), containing H(G), which we consider as an algebraic version of C(G). We show that the subalgebra J(G)I×I ⊂ J(G) is isomorphic to the Lusztig’s asymptotic Hecke algebra J and explain a relation between the algebra J(G) and the Schwartz space of the basic affine space studied in [2].

Original languageEnglish
Title of host publicationProgress in Mathematics
PublisherSpringer Basel
Pages91-108
Number of pages18
DOIs
Publication statusPublished - 2018

Publication series

NameProgress in Mathematics
Volume326
ISSN (Print)0743-1643
ISSN (Electronic)2296-505X

Keywords

  • Hecke algebras
  • p-adic groups

Fingerprint

Dive into the research topics of 'Remarks on the asymptotic hecke algebra'. Together they form a unique fingerprint.

Cite this